| Model Number |
M00558380 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Block h11: investigation results the device was not returned for analysis and was reported to be disposed: therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported event of balloon failure to deflate could not be confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used during an upper endoscopy procedure for dilation performed on (b)(6) 2026.During the procedure, the device did not fully deflate as intended.To facilitate removal, the wire was cut, which allowed complete deflation of the balloon.The procedure was completed with the same device.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be fully recovered.